# SDR CALA2025031402829

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 67,697 hours, 29,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C LEFT DOOR 2L SLIDE PRESSURE INDICATOR IS RED WITHIN LIMITS IN REF MM 25-62-00-210-001-A
